Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Kleinian groups which are almost fuchsian

Francis Bonahon

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 587, Pages 1–15, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.587.1, November 2005

Publication History

Published Online:
2005-11-04

Abstract

A conjecture of Thurston asserts that a geometrically finite hyperbolic 3-manifold is completely determined by the bending data of its convex core. We prove this conjecture for small deformations of fuchsian manifolds.

Comments (0)

Please log in or register to comment.